The sinusitius was pretty bad, and the Biaxin is clearing it up. We're thinking the vomiting could be a combination of the medicine and the goop draining into her stomach. Doctor isn't concerned unless it becomes persistent. Anyone esle with experience like this?
Nausea and vomiting is a common, less serious side effect of Biaxin. So if patient can bear with the vomiting for a bit it should be okay. However, if vomiting is persistant and really bothersome, please get her to see the doctor.
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 1 answer
Posted 1 Sep 2010 • 1 answer
Biaxin, I take 2 a day. When I take the 2nd pill my heart rate goes up to above 100, is this normal?
Posted 5 Apr 2011 • 2 answers
Posted 2 Apr 2013 • 1 answer
Posted 30 Mar 2014 • 1 answer